@article{UZERU_1986_2_a15,
author = {G. G. Gevorgyan},
title = {On the series in {Franklin} system},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {146--148},
year = {1986},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_1986_2_a15/}
}
G. G. Gevorgyan. On the series in Franklin system. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (1986), pp. 146-148. http://geodesic.mathdoc.fr/item/UZERU_1986_2_a15/
[1] J. Marcinkiewicz, “Quelques thèorè mes sur les sè ries orthogonales”, Ann. Polon. Math., 16:6 (1937), 84–96
[2] S. V. Bochkarev, “Suschestvovanie bazisa v prostranstve analiticheskikh v edinichnom kruge funktsii i nekotorye svoistva sistemy Franklina”, Matem. sb., 95 (137):1 (1974), 3–18 | MR | Zbl
[3] F. G. Arutyunyan, “O ryadakh po sisteme Khaara”, DAN ArmSSR, 42:3 (1966), 134–140 | MR | Zbl
[4] F. G. Arutyunyan, A. A. Talalyan, “O edinstvennosti ryadov po sistemam Khaara i Uolsha”, Izv. AN SSSR. Ser. mat., 28:6 (1964), 1391–1408 | MR | Zbl
[5] P. L. Ulyanov, “O ryadakh po sisteme Khaara”, Matem. sb., 63(105) (1964), 356–391 | MR | Zbl
[6] P. L. Ulyanov, “O ryadakh po sisteme Khaara s monotonnymi koeffitsientami”, Izv. AN SSSR. Ser. matem., 28 (1964), 925–950 | MR | Zbl
[7] R. Gundy, “Martingale Theory and Pointwise Convergence of Certain Orthogonal Series”, Trans. Amer. Math. Soc., 124:2 (1966), 228–248 | DOI | MR | Zbl